Jump to content
Important Survey - Please Participate ×

Tapering off of .125 of clonazepam


[Ke...]

Recommended Posts

Hi,

I've been on benzos for four years.  I am now on a low dose of .125 of clonazepam and am looking for advice to get off of it permanently.  Any help would be beneficial.

 

Thanks.

Link to comment
Share on other sites

[12...]

Hello, Keroscene – welcome to BenzoBuddies!

 

I'm glad that you decided to join the forum – our members have gone through benzodiazepine use and withdrawal themselves, so you'll find plenty of information and support here.

 

Here are a couple of links that may be a good starting place for you:

 

  General Taper Plans

  Withdrawal Support

 

Please take a moment to Create a Signature – you can enter your pertinent drug and taper history in the box at the bottom. This will allow members to see where you are in the process, so that they can better support you.

 

Looking forward to seeing you on the forum!

Leslie  :smitten:

 

 

The Ashton Manual is an authoritative resource on what to expect during withdrawal and recovery. It provides information that can be very reassuring during any stage of this process, including a list of common symptoms with helpful explanations.

 

For those who are currently tapering, a starting guideline is that the dosage not be reduced faster than by 5-10% every 10-14 days, although some taper even more slowly than that. One exception: very short-term users of a few weeks or less may be able to taper somewhat faster.

Link to comment
Share on other sites

Welcome, Keroscene. You might want to visit the “Under .125 Klonopin Club” in the Support Group section of this site.  You can locate it by using the search function or following this path:

 

BenzoBuddies Community Forum » Benzodiazepine Withdrawal & Recovery Support » Support Groups » Under .125 Klonopin Club

Link to comment
Share on other sites

×
×
  • Create New...